Global Existence and Long-Term Behavior of a Nonlinear Schrodinger-Type Equation

Creative Commons License

Soltanov K. N.

UKRAINIAN MATHEMATICAL JOURNAL, vol.67, no.1, pp.74-97, 2015 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 67 Issue: 1
  • Publication Date: 2015
  • Doi Number: 10.1007/s11253-015-1066-4
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.74-97
  • Hacettepe University Affiliated: No


We study a global mixed problem for the nonlinear Schrodinger equation with a nonlinear term in which the coefficient is a generalized function. A global solvability theorem for the analyzed problem is proved by using the general solvability theorem from [K. N. Soltanov, Nonlin. Anal.: Theory, Meth., Appl., 72, No. 1 (2010)]. We also investigate the behavior of the solution of the problem under consideration.